Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Entropy solutions for nonlinear unilateral parabolic inequalities in Orlicz–Sobolev spaces

Tom 41 / 2014

Azeddine Aissaoui Fqayeh, Abdelmoujib Benkirane, Mostafa El Moumni Applicationes Mathematicae 41 (2014), 185-193 MSC: Primary 46E30; Secondary 35K85. DOI: 10.4064/am41-2-6

Streszczenie

We discuss the existence of entropy solution for the strongly nonlinear unilateral parabolic inequalities associated to the nonlinear parabolic equations $\frac {\partial u}{\partial t}-{\rm div}(a(x,t,u,\nabla u)+\varPhi (u)) + g(u)M(|\nabla u|) = \mu $ in $Q,$ in the framework of Orlicz–Sobolev spaces without any restriction on the $N$-function of the Orlicz spaces, where $-{\rm div} (a(x,t,u,\nabla u))$ is a Leray–Lions operator and $\varPhi \in C^{0}(\mathbb {R},\mathbb {R}^{N})$. The function $g(u)M(|\nabla u|)$ is a nonlinear lower order term with natural growth with respect to $|\nabla u|$, without satisfying the sign condition, and the datum $\mu $ belongs to $L^1(Q)$ or $L^1(Q)+W^{-1,x}E_{\overline {M}}(Q)$.

Autorzy

  • Azeddine Aissaoui FqayehLaboratory LAMA
    Department of Mathematics
    Faculty of Sciences Dhar El Mahraz
    University Sidi Mohamed Ben Abdellah
    P.O. Box 1796 Atlas
    Fez, Morocco
    e-mail
  • Abdelmoujib BenkiraneLaboratory LAMA
    Department of Mathematics
    Faculty of Sciences Dhar El Mahraz
    University Sidi Mohamed Ben Abdellah
    P.O. Box 1796 Atlas
    Fez, Morocco
    e-mail
  • Mostafa El MoumniLaboratory LAMA
    Department of Mathematics
    Faculty of Sciences Dhar El Mahraz
    University Sidi Mohamed Ben Abdellah
    P.O. Box 1796 Atlas
    Fez, Morocco
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek